OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6586

Title: Infinite series of Kampé de Fériet's double hypergeometric functions of higher order
Authors: Dahiya, R. S.
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: R.S. Dahiya, "Infinite series of Kampé de Fériet's double hypergeometric functions of higher order", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 130-138.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si stabiliscono delle serie infinite per le funzioni ipergeometriche di Kampe de Feriet in due variabili. Se ne deducono casi particolari riguardanti lo sviluppo delle funzioni $F^{[1]},F^{[2]},F^{[3]}e\: F^{[4]}$di Appel.
Infinite series for Kampe de Ferlet's hypergeometric functions of two variabiles are established. Particular cases involving expansions of Appell's functions $F^{[1]},F^{[2]},F^{[3]}and\: F^{[4]}$ are deduced.
URI: http://hdl.handle.net/10077/6586
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
DahiyaRendMat04.pdf343.95 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.